# SDR CALA2023020100309

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,850 hours, 25,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 32145410
- Part serial: 4622
- Condition: Failed
- Location: 11wl & 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER UNITS 11WL AND 12WL FAILED TEST. SECURED CONNECTION TO 11WL EPSU AND REMOVED NUMBER FIN 12WL AND STA: ST ENG BFM INSTALLED NEW EPSU IN 12WL POSITION IAW AMM 33-51-38-400-001-A A ND. PERFORMED BITE TEST FOR INSTALLATION AND OPERATIONAL TEST, T EST PASS IAW AMM 33-51-00-710-007-A. EMP: V934839 WC: 41366 UPDATED TO ADD PARTS TRANSACTION INFO. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1071314  SN OFF 4622 IPC REFERENCE # POWER SUPPLY, C  OFF 31-3350-9-9001 4622 ON 31-3350-9-9001 8086
